# SDR DALA2018010500088

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON FRAME CLIP STA Y=1231 BTW LONG 30 AND 29R AT AFT CARGO COMPARTMENT. LEVEL CORROSION 2. FRAME CLIP STA Y=1231 BTW LONG 30 AND 29R AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-10-4, 51-30-2 AND 51-30-5.
